CSN Login
Members Online: 13

blood clots

robin226
Posts: 4
Joined: May 2008

I was diagnosed 5 months after my cancer surgery with a blood clot in my lung and put on blood thinnners. Now one year later they have found two moe blood clots. What is the best medicine for this as far as blood thinners and how common is this. Are there any other side effects that go on with the body in connection to blood clots or being on blood thinnners?

ToadyFrog25
Posts: 2
Joined: Feb 2007

I had a blood clot after I had lung cancer surgery but it wasn't in the lung. It was from the central line they put in my chest for IV's and blood drawing. I was put on blood thinners for several months to a year after. The blood thinners made me feel sluggish and a little tired I guess. Everything that bumped me left big blood spots on the skin or bruises. Don't know if this is of any help since it's not exactly the same thing. Good luck and take care.

handle
Posts: 31
Joined: Feb 2006

Hi, one question I would ask my doctor and that is , do I have Lupus. My younger brother developed blood clots after knee surgery and he was diagnosed with lupus, (three different types) , and the type he had develops clots on the lungs and is treated with blood thinners. I hope this helps . Mike

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network